Holomorphic Vector-Fields on Compact Kaehler Manifolds.

Andrew J. Sommese

Mathematische Annalen (1974)

  • Volume: 210, page 75-82
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sommese, Andrew J.. "Holomorphic Vector-Fields on Compact Kaehler Manifolds.." Mathematische Annalen 210 (1974): 75-82. <http://eudml.org/doc/162610>.

author = {Sommese, Andrew J.},
journal = {Mathematische Annalen},
pages = {75-82},
title = {Holomorphic Vector-Fields on Compact Kaehler Manifolds.},
url = {http://eudml.org/doc/162610},
volume = {210},
year = {1974},

AU - Sommese, Andrew J.
TI - Holomorphic Vector-Fields on Compact Kaehler Manifolds.
JO - Mathematische Annalen
PY - 1974
VL - 210
SP - 75
EP - 82
UR - http://eudml.org/doc/162610
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.